RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 21, Issue 5(131)  


Surfaces with a slowly changing negative curvature
N. V. Efimov
3
Weakly irregular surfaces of negative curvature
È. R. Rozendorn
59
Lectures at the Mathematical Seminar on Homotopic Topology
Basic concepts of homology and obstruction theory
V. G. Boltyanskii
117
Spectral sequences
M. M. Postnikov
141
The spectral sequence of a fibering
D. B. Fuchs
149
Vector bundles and the $K$-functor
D. V. Anosov, V. L. Golo
181
Eilenberg–MacLane complexes
D. B. Fuchs
213
The Cartan–Serre theorem and intrinsic homology
S. P. Novikov
217
The index of an elliptic operator on a compact manifold
A. S. Dynin
233

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
249
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
Asymptotic behavior of the spectral function of the Schrödinger operator in an unbounded region
A. A. Arsen'ev
254
Nonlinear operators of bounded variation, monotone and convex operators in Banach spaces
R. I. Kachurovskii
256
Bounds for zeros of the Laurent series depending on the numerical inclinations of the Newton majorant
A. N. Kostovskii
257
Nonnegative eigenfunction of the Laplace–Beltrami operator on symmetric spaces with a complex semisimple group of motions
E. L. Nol'de
260
Martin entrance boundary for a Brownian motion with an oblique reflection
A. L. Rozental'
262
On the question of uniqueness conditions for ordinary differential equations
B. N. Sadovskii
263
Criteria of irreducibility of linear operators
V. Ya. Stetsenko
265
Certain questions of the theory of lattice-ordered rings
M. A. Shatalova
267
Classes of uniqueness for solution of the Cauchy problem
Ya. I. Zhitomirskii
269
Distribution of points in a cube and integration nets
I. M. Sobol'
271
A differential-variational equation
I. M. Koval'chik
272
The derived numbers of continuous functions
G. Kh. Sindalovskii
274
Certain measurable subspaces of the space of all sequences with a Gaussian measure
M. G. Sonis
277

News
Twenty-fifth Scientific and Technical Conference of Kuibyshev Moscow Engineering Building Institute
A. F. Lapko
280

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
281

Letters to the Editor
Misprints
A. G. Kushnirenko
286
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019